Skip to main content

Erratum: Math. Ann. 323, 55–79 (2002) – Digital Object Identifier (DOI) 10.1007/s002080100296 – Math. Ann. 323, 351–375 (2002) – Digital Object Identifier (DOI) 10.1007/s002080100307

This is a preview of subscription content, access via your institution.

Authors

Additional information

Erratum published online: 6 August 2002

Rights and permissions

Reprints and Permissions

About this article

Cite this article

, . Erratum: Math. Ann. 323, 55–79 (2002) – Digital Object Identifier (DOI) 10.1007/s002080100296 – Math. Ann. 323, 351–375 (2002) – Digital Object Identifier (DOI) 10.1007/s002080100307. Math Ann 323, 831 (2002). https://doi.org/10.1007/s00208-002-0369-6

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00208-002-0369-6

Keywords

  • Digital Object
  • Digital Object Identifier
  • Object Identifier